Affordable Access

Publisher Website

Almost disturbance decoupling by a proportional derivative state feedback law

Authors
Journal
Automatica
0005-1098
Publisher
Elsevier
Publication Date
Volume
22
Issue
4
Identifiers
DOI: 10.1016/0005-1098(86)90049-x
Keywords
  • Multivariable Control
  • Disturbance Decoupling
  • Almost Invariant Subspaces
  • Pd Compensators
  • Structural Invariants
Disciplines
  • Engineering

Abstract

Abstract In this paper the almost disturbance decoupling problem (ADDP) for a multivariable linear system is studied by means of a proportional derivative (PD) state feedback law, u = Fx + R dot x . A condition for solvability of the ADDP by state feedback has been given by Willems ( IEEE Trans. Aut. Control, AC-26, 235, 1981) who also indicated that the solution of the ADDP requires high gain state feedback ( F → ∞). It is shown here that under the condition given by Willems, the ADDP also admits a solution by a PD law involving finite maps. It is also shown that the type of PD law considered here preserves some structural properties of linear systems.

There are no comments yet on this publication. Be the first to share your thoughts.